Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a 24 year old female consumer with a history of prednisone reaction unspecified, and a history of papilloma viral infection, knee surgery 6 weeks for unspecified condition who on 12-FEB-2007 was vaccinated with Gardasil (lot # not reported) injection. Concomitant therapy included ORTHO TRI-CYCLEN LO. On 14-FEB-2007, the patient experienced legs (from mid thigh to mid calf) felt creepy-crawling, uncomfortable especially when laying down, they don''t feel like my legs after receiving the injection. The patient also reported that her arm was very sore for about 3 days after receiving the injection but that went away. At the time of reporting the creepy-crawling feeling, and limb discomfort persisted. No further information was provided at the time of reporting. Additional information has been requested. This is in follow-up to report (s) previously submittedon 3/14/2007. Additional information was received from a nurse practioner. On 19-Feb-2007, seven days after receiving the vaccination, the patient called the office and complained of pain and numbness in both legs for 5 days. The outcome of the pain and numbness was not reported. No additional information is expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166